# SDR 99ZZZX1414

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21469
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887214
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AMOUNT OF MARKINGS PROTRUDING FROM THE INTERIOR AND EXTERIOR SURFACES OF THE HUB.
